# SDR CA150113027

- Difficulty date: December 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING THE CLIMB AND JUST PRIOR TO THE LEVEL OFF, THE LOW OIL PRESSURE WARNING ANNUNCIATION. SHORTLY AFTERWARDS CREW SHUT DOWN ENGINE #1. SHORTLY AFTERWARDS INDICATIONS WERE RECEIVED OF A FIRE IN ENGINE NR 1 WHICH FAILED TO EXTINGUISH. AIRCRAFT IMMEDIATELY DIVERTED. AFTER LANDING THE AIRPORT FIRE SERVICE REPORTED ENGINE NR 1 WAS STILL ON FIRE.
